MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC

Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Catalog Number MDS89697
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that side rails wiggle alot.
 
Additional Manufacturer Narrative
The customer reported that when the patient is trying to get up and they use the rails, they wiggle alot.No sample or photo of the defective product has been received; pcn history was reviewed and no product changes were identified that could have contributed to the alleged product failure, and quality control inspections records were reviewed.Investigation results were not confirmed, and the cause was listed as sample required to determine cause.The division will monitor through quarterly trending, and a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50476923
Report Number1417592-2026-25875
Device Sequence Number15976097
Product Code FNJ
UDI-Device Identifier40080196746027
UDI-Public40080196746027
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS89697
Device Lot Number88519100005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown